# SDR HEEA968586

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911FL
- Make and model: Bolkms BO105S
- Aircraft serial: S717
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6886407
- Condition: Failed
- Location: Turb 1st Stg
- Part time: 437 hours
- Component: 6898735
- Stage of operation: NR
- Nature of condition: T
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE WHEEL FAILURE.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  #1 WHEEL EXHIBITS A RIM FAILURE.  CRACK ORIGINATED AT RIM AND PROGRESSED ON THE LEADING EDGE SIDE 3/8" UNTIL OVERLOAD, PROGRESSING AROUND A1/16" X 1/4" CASTING FLAW 5/8" FROM THE TRAILING EDGE CENTER OF WHEEL.  FLAW IS SMOOTH TEXTURED AND APPEARS TO BE A 1/4" CIRCULAR PLUG INSERT.  45% OF WHEEL NOT RECOVERABLE DUE TO EXITING THROUGH GP SECTION AND A/C COWLING.
